Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 24, Issue 3, Pages 179-185
http://dx.doi.org/10.1155/S016117120001005X

Singular points and Lie rotated vector fields

School of Electric Power, Shanghai Jiaotong University, Shanghai 200030, China

Received 2 April 1999

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jie Wang and Chen Chen, “Singular points and Lie rotated vector fields,” International Journal of Mathematics and Mathematical Sciences, vol. 24, no. 3, pp. 179-185, 2000. https://doi.org/10.1155/S016117120001005X.